Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

A transmission problem for quasi-linear wave equations

MPG-Autoren
/persons/resource/persons20682

Andersson,  Lars
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

1401.0277.pdf
(Preprint), 483KB

Andersson.pdf
(beliebiger Volltext), 498KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Andersson, L., & Oliynyk, T. A. (2014). A transmission problem for quasi-linear wave equations. Journal of Differential Equations, 256, 2023-2078. doi:10.1016/j.jde.2013.12.014.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0029-0064-C
Zusammenfassung
We prove the local existence and uniqueness of solutions to a system of quasi-linear wave equations involving a jump discontinuity in the lower order terms. A continuation principle is also established.